MathSciNet Relay Station
MathSciNet bibliographic data
MR873681 20D15 (11S25 20D40)
Lubotzky, Alexander; Mann, Avinoam Powerful $p$-groups. I. Finite groups. J. Algebra 105 (1987), no. 2, 484–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement